R. Y. Osaulenko

Search this author in Google Scholar


Articles: 1

An analogue of the logarithmic $(u,v)$-derivative and its application

R. Y. Osaulenko

↓ Abstract   |   Article (.pdf)

Methods Funct. Anal. Topology 26 (2020), no. 2, 179-188

We study an analogue of the logarithmic $(u,v)$-derivative. The last one has many interesting properties and good ways to calculate it. To show how it can be used we apply it to a model class of nowhere monotone functions that are composition of Salem function and nowhere differentiable functions.


All Issues